# SDR SWIA200414173

- Difficulty date: December 4, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 16,987 hours, 14,200 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Linkage
- Condition: Defective
- Location: Lt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNUSUAL FLUTTERING EXPERIENCED INFLIGHT, REDUCED SPEED, FLUTTER STOPPED.  REPLACED LEFT ELEVATOR NR 1-3 PCU BOLTS AND BUSHINGS, NR 2, NR 3 LINKAGE.  REPLACED RIGHT PCU LINKAGE AND HARDWARE FOR SYSTEMS 1-3 IAW MM CH 27-33-01.  OPERATIONAL CHECK GOOD.
